# SDR R61A201208020404

- Difficulty date: August 2, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE BOX DOOR HINGE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE WASTE BOX HALF HINGE IAW EMB 190 SRM 51-41-02 AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
